# SDR IPXA2021072071895

- Difficulty date: July 9, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC13164
- Condition: Gouged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING I/B AILERON L/E SKIN IS GOUGED.REMOVED AND REPLACED GOUGED RT WING I/B AILERON L/E SKIN IAW SRM 51-35-01. (MINOR)
